# SDR AALA201711299040

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 56,339 hours, 21,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE,  F/AS REPORTED A STRONG BURNING RUBBER ODOR APPROXIMATELY ROWS 19 - 21,4 D.H.  ODOR DISSIPATED.  ACCOMPLISHED TROUBLESHOOTING CABIN AIR QUAILTY IAW J.C.26L00021001. RAN APU WITH BOTH PACKS ON FOR 20 MINS. NO ODOR FOUND.  AIRCRAFT WAS GROUNDED.
